MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305604
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll slide close chemo 9gal lid was missing.The following information was provided by the initial reporter: lids were missing.
 
Additional Manufacturer Narrative
Investigation summary: a sample was received and tested by our quality team.The customer's complaint of missing lids was verified as there were 8 bins but no lids.This complaint was then forwarded to the supplier for further investigation and possible root cause realization.Potential root cause: 1.Non-controlled method to ship partial boxes to end user (re-packaging process).2.Non controlled handling within distributor facilities.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SHARPS COLL SLIDE CLOSE CHEMO 9GAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12586569
Report Number2243072-2021-02454
Device Sequence Number14266752
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public00382903056040
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305604
Device Catalogue Number305604
Device Lot Number1177908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown